# SDR CA040518010

- Difficulty date: March 26, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Cessna 560CESSNA
- Aircraft time: 26 hours
- Engine: Pwa PW535A
- System (JASC): 2110 · Cabin Compressor System
- Part: Drive Assy
- Condition: Leaking
- Location: Compressor
- Component: Compressor
- Component part number: 1134160
- Stage of operation: IN
- How discovered: C
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) AIR CONDITIONER COMPRESSOR DRIVE PULLEY SHAFT OIL SEAL LEAKING OIL.  AIR COMPRESSOR REPLACED.
